# SDR DHL2006745509

- Difficulty date: August 12, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 72,477 hours, 48,361 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 950F BETWEEN STR 25L AND 26L, FRAME INNER CHORD DENTED.  FAB REPAIR DOUBLER FROM 7075, 0.063, PO NR 900348 APPROX DIM 17 BY 4 INCHES IAW B727 SRM 53-10-2 FIGURE 5 AND 51-40-3 FIGURE 1.  HEAT TREATED MATERIAL TO T6 CONDITION IAW FLIGHTSTAR AIRCRAFT SERVICES REPORT NR 2-37153-801 REV. IR.  CUT OUT DAMAGE SECTION 2.5 BY 1.5 BY 1 INCH AT FRAME STA 950F BETWEEN STR 25L AND 26L AS PER B727 SRM 51-40-3 FIGURE 1.  TREATED AND PRIMED DOUBLER AS PER B727 SRM 51-10-2.  INSTALLED REPAIR DOUBLER IAW B727 SRM 51-40-3 FIGURE 1.
